American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58Fxx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] D. S. Ornstein and B. Weiss. Statistical properties of chaotic systems. Bull. Amer. Math. Soc. 24 (1991) 11-116. MR 1023980.
Abstract, references, and article information   
View Article: PDF

[2] Paul Blanchard. Complex analytic dynamics on the Riemann sphere. Bull. Amer. Math. Soc. 11 (1984) 85-141. MR 741725.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1